Nombre de documents

21

CV de Michael Goldman


Thèse2 documents

  • Michael Goldman. Quelques applications des fonctions a variation bornée en dimension finie et infinie. Equations aux dérivées partielles [math.AP]. Ecole Polytechnique X, 2011. Français. <tel-00650401>
  • Michael Goldman. Quelques applications des fonctions a variation bornee en dimension finie et infinie. Equations aux dérivées partielles [math.AP]. Ecole Polytechnique X, 2011. Français. <pastel-00661393>

Article dans une revue14 documents

  • Michael Goldman, Jimena Royo-Letelier. Sharp interface limit for two components Bose-Einstein condensates. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2015. <hal-00925813v5>
  • Peter Bella, Michael Goldman, Barbara Zwicknagl. Study of island formation in epitaxially strained films on unbounded domains. Archive for Rational Mechanics and Analysis, Springer Verlag, 2015. <hal-00947595v2>
  • Antonin Chambolle, Michael Goldman, Matteo Novaga. Fine properties of the subdifferential for a class of one-homogeneous functionals. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2015. <hal-00746958v2>
  • Michael Goldman, Matteo Novaga, Berardo Ruffini. Existence and stability for a non-local isoperimetric model of charged liquid drops. Archive for Rational Mechanics and Analysis, Springer Verlag, 2015. <hal-00878678v4>
  • Michael Goldman, Marc Josien, Felix Otto. New bounds for the inhomogenous Burgers and the Kuramoto-Sivashinsky equations. Communications in Partial Differential Equations, Taylor & Francis, 2015. <hal-01133693>
  • Peter Bella, Michael Goldman. Nucleation barriers at corners for cubic-to-tetragonal phase transformation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2015. <hal-00907944>
  • Antonin Chambolle, Michael Goldman, Matteo Novaga. Plane-like minimizers and differentiability of the stable norm. Journal of Geometric Analysis, 2014. <hal-00694872v2>
  • Giovanni Bellettini, Antonin Chambolle, Michael Goldman. The $\Gamma$-limit for singularly perturbed functionals of Perona-Malik type in arbitrary dimension. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014. <hal-00779609>
  • Michael Goldman, Barbara Zwicknagl. Scaling law and reduced models for epitaxially strained crystalline films. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2014. <hal-00747644v2>
  • Antonin Chambolle, Michael Goldman, Matteo Novaga. Representation, relaxation and convexity for variational problems in Wiener spaces. Journal de Mathématiques Pures et Appliquées, Elsevier, 2013. <hal-00627083v4>
  • Michael Goldman. A geometric approach for convexity in some variational problem in the Gauss space. Rendiconti del Seminario Matematico di Padova, 2013. <hal-00635691>
  • Michael Goldman, Matteo Novaga. Approximation and relaxation of perimeter in the Wiener space. Annales de l'Institut Henri Poincaré, 2012. <hal-00609031>
  • Michael Goldman, Matteo Novaga. Volume-constrained minimizers for the prescribed curvature problem in periodic media. Calculus of Variations and Partial Differential Equations, 2012. <hal-00580074v4>
  • Michael Goldman. Continuous Primal-Dual Methods for Image Processing. SIAM Journal of Imaging Sciences, 2011, 4 (1), pp.366-385. <10.1137/100789178>. <hal-00464652v2>

Pré-publication, Document de travail4 documents

  • Michael Goldman, Eris Runa. On the optimality of stripes in a variational model with non-local interactions. 2016. <hal-01400481>
  • Michael Goldman, Matteo Novaga, Berardo Ruffini. ON MINIMIZERS OF AN ISOPERIMETRIC PROBLEM WITH LONG-RANGE INTERACTIONS AND CONVEXITY CONSTRAINT. 2016. <hal-01281469>
  • Michael Goldman, Benoït Merlet. Phase segregation for binary mixtures of Bose-Einstein Condensates. 2016. <hal-01155676v3>
  • Michael Goldman, Matteo Novaga, Berardo Ruffini. Existence and stability for a non-local isoperimetric model of charged liquid drops. 26 pages. 2014. <hal-00940910>

Communication dans un congrès1 document

  • Antonin Chambolle, Michael Goldman, Matteo Novaga. Existence and qualitative properties of isoperimetric sets in periodic media. Geometric Partial Differential Equations, 2012, Pise, France. 2013. <hal-00749580v2>